Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximation of integral currents by cycles


Author: Herbert Federer
Journal: Proc. Amer. Math. Soc. 12 (1961), 882-884
MSC: Primary 28.80
DOI: https://doi.org/10.1090/S0002-9939-1961-0136710-9
MathSciNet review: 0136710
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.80

Retrieve articles in all journals with MSC: 28.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0136710-9
Article copyright: © Copyright 1961 American Mathematical Society